What do I have to do? Nothing is ever bloody straight forward.
Blood tests for yesterday have shown white blood cell count has dropped again, so along with the injection, I have been given tablets to try and boost it. I’m starting to rattle when I walk now! Things better pick for Wednesday, I will not be amused if chemo gets delayed again. Also a little worrying that the docs are not sure of the exact cause. I think I’ll write about whats going on here tomorrow so it makes more sense for anyone interested.
Was feeling pretty rough earlier which is probably down to the injection. It works in your bone marrow (i think) to increase the amount of white blood cells, and this is a little painful, gives me aches and pains all over, especially in my lower back. I took a similar type of medication after each treatment for my last round of chemo and experienced the same thing for twenty-four hours or so. However that was just one dose. As I’m taking this one every day I’m probably going to be in pain for the next week. Whoop-de-doo!!
Oh well, what else can you do but take another drink from the can of intestinal fortitude and suck it up.